# SDR CA090401013

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drain Line
- Condition: Burned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, DURING A TRAINING FLIGHT, THE ENGINE FIRE WARNING AND LOW OIL PRESSURE LIGHTS CAME ON. THE CREW SHUTDOWN THE ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT INSP REVEALED A BURNED DRAIN LINE.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
